Double health insurance coverage and health care utilisation: evidence from quantile regression
Volume (Year): 19 (2010)
Issue (Month): 9 (September)
|Contact details of provider:|| Web page: http://www3.interscience.wiley.com/cgi-bin/jhome/5749|
When requesting a correction, please mention this item's handle: RePEc:wly:hlthec:v:19:y:2010:i:9:p:1075-1092. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.